MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 MBT REVISION REAMER 24MM; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 MBT REVISION REAMER 24MM; KNEE INSTRUMENT/TRIAL
Catalog Number 217863184
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during routine inspection reamer failed to stay attached to reamer handles or hudson end.Reamer appear to be round off and will not turn when engaged with power reamer or with hand reamer.Tips appear to be worn.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed areas of wear and deformation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REVISION REAMER 24MM
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6746570
Report Number1818910-2017-21858
Device Sequence Number16528635
Product Code HTO
UDI-Device Identifier10603295096412
UDI-Public10603295096412
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863184
Device Lot NumberNG44001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1